MathSciNet Relay Station
MathSciNet bibliographic data
MR590872 (82g:03076) 03D25 (03D30)
Lerman, Manuel; Soare, Robert I. $d$-simple sets, small sets, and degree classes. Pacific J. Math. 87 (1980), no. 1, 135–155.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement